# SDR AU000018

- Difficulty date: January 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 6792604
- Condition: Cracked
- Location: Mlg
- Part time: 3,265 cycles
- Component: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR TRUNNION CRACKED AND LEAKING FROM AN UNAPPROVED WELD REPAIR.
